# SDR C1HA200181008

- Difficulty date: July 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMITTED FROM INSTRUMENT PANEL INDICATOR LIGHTS, MASTER DIMMING DC BUS 1 DC BUS 2 POPPED.  REMOVED AND REPLACED MASTER DIM AND TEST CARD, SYSTEM CHECKS NORMAL.
